PHARMACOVIGILANCE SIGNALS DETECTION: BENZODIAZEPINES AND SKIN AND SUBCUTANEOUS TISSUE DISORDERSAbstract
Pharmacovigilance compiles and analyzes spontaneous adverse drug reactions (ADRs) notifications reports on pharmacovigilance databases. Benzodiazepines have been related to skin and subcutaneous tissue disorders ADRs (SSTD-ADRs); tetrazepam was withdrawn in 2013 because of these ADRs. We intended to locate possible associations between cutaneous ADRs and benzodiazepines marketed in USA; for that, we calculated Data mining algorithms (PRR, ROR, IC and EBGM) on benzodiazepines spontaneous notifications reported to the American pharmacovigilance database. ROR yielded signals for eight drugs; PRR and IC for four, and EBGM only one. Clobazam originated a signal for “Stevens-Johnson syndrome” and “Blister”; midazolam for “Toxic epidermal necrolysis”, “DRESS syndrome” and “Erythema”; quazepam for “Erythema multiform” and “Drug eruption”; and tetrazepam “Dermatitis bullous”, “Toxic skin eruption”, “Rash maculopapular” and “Rash erythematous”. Tetrazepam exhibited signals by all Data mining algorithms calculated. Quazepam, clobazam and midazolam, by 3 algorithms (PRR, ROR and IC). Our results provide new data that come to increase the limited comparative data published on the sensibility of algorithms. However, larger studies providing new clinical evaluation on these associations will be required.
B. Proy-Vega *, A. M. Blázquez, J. S. García Del Pozo, E. Nava and J. Jordán
Pharmacy Department, La Mancha-Centro Hospital, Avenida de la Constitución nº 3, Alcázar de San Juan, Ciudad Real, Spain
09 November, 2016
02 January, 2017
08 January, 2017
01 June, 2017